# SDR 2006UALA00773

- Difficulty date: April 21, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 49,892 hours, 18,339 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED UNDER AMBER ALERT DUE TO SMOKE IN THE CABIN.
